# SDR FDEA201701070078

- Difficulty date: January 7, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,618 hours, 24,775 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  R1 SLIDE EMERGENCY LIGHT INOPERATIVE.     CLEANED THE BULB CONTACT POINTS IAW SMP.    OPS CHECKED GOOD IAW AMM  33-51-06-02-1.
